Alert archive / California / Small Craft Advisories in 2021

Small Craft Advisory 64, NWS San Francisco Bay Area, CA

April 5, 2021

NWS San Francisco Bay Area, CA issued this small craft advisory at Apr 5, 2021, 2:32 AM PDT. It took effect at Apr 5, 2021, 3:00 PM PDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Apr 5, 2021, 2:32 AM PDT (09:32 UTC)
In effect from
Apr 5, 2021, 3:00 PM PDT
Expired
Apr 5, 2021, 9:00 PM PDT
In force
6 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted.

599 
WHUS76 KMTR 050932
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
232 AM PDT Mon Apr 5 2021

PZZ560-051745-
/O.NEW.KMTR.SC.Y.0064.210405T2200Z-210406T0400Z/
Coastal Waters from Pigeon Point to Point Pinos California out to
10 nm-
232 AM PDT Mon Apr 5 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Coastal Waters from Pigeon Point to Point Pinos 
  California out to 10 nm.

* WHEN...From 3 PM this afternoon to 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ535-051745-
/O.NEW.KMTR.SC.Y.0064.210405T2200Z-210406T0400Z/
Monterey Bay-
232 AM PDT Mon Apr 5 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

* WHAT...West winds 10 to 20 kt with gusts up to 30 kt expected.

* WHERE...Monterey Bay.

* WHEN...From 3 PM this afternoon to 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ571-051745-
/O.EXB.KMTR.SC.Y.0062.210405T2200Z-210406T1000Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
232 AM PDT Mon Apr 5 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT TUESDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt 
  expected.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...From 3 PM this afternoon to 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ565-051745-
/O.EXT.KMTR.SC.Y.0062.000000T0000Z-210406T1600Z/
Coastal Waters from Point Pinos to Point Piedras Blancas
California out to 10 nm-
232 AM PDT Mon Apr 5 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Coastal Waters from Point Pinos to Point Piedras 
  Blancas California out to 10 nm.

* WHEN...Until 9 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ570-051745-
/O.CON.KMTR.SC.Y.0063.210405T1600Z-210406T1000Z/
Waters from Point Arena to Point Reyes 10-60 NM-
232 AM PDT Mon Apr 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 3 AM PDT TUESDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 8 to 10 feet at 11 seconds expected.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...From 9 AM this morning to 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ576-051745-
/O.CON.KMTR.SC.Y.0062.000000T0000Z-210406T1000Z/
Waters from Point Pinos to Point Piedras Blancas 10-60 NM-
232 AM PDT Mon Apr 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt.

* WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 
  60 NM.

* WHEN...Until 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
3 follow-up statements
877 
WHUS76 KMTR 051556
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
856 AM PDT Mon Apr 5 2021

PZZ570-060000-
/O.CON.KMTR.SC.Y.0063.210405T1600Z-210406T1000Z/
Waters from Point Arena to Point Reyes 10-60 NM-
856 AM PDT Mon Apr 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 8 to 10 feet at 11 seconds expected.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...Until 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ571-060000-
/O.CON.KMTR.SC.Y.0062.210405T2200Z-210406T1000Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
856 AM PDT Mon Apr 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT TUESDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt 
  expected.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...From 3 PM this afternoon to 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ576-060000-
/O.CON.KMTR.SC.Y.0062.000000T0000Z-210406T1000Z/
Waters from Point Pinos to Point Piedras Blancas 10-60 NM-
856 AM PDT Mon Apr 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt.

* WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 
  60 NM.

* WHEN...Until 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ560-060000-
/O.CON.KMTR.SC.Y.0064.210405T2200Z-210406T0400Z/
Coastal Waters from Pigeon Point to Point Pinos California out to
10 nm-
856 AM PDT Mon Apr 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Coastal Waters from Pigeon Point to Point Pinos 
  California out to 10 nm.

* WHEN...From 3 PM this afternoon to 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ565-060000-
/O.CON.KMTR.SC.Y.0062.000000T0000Z-210406T1600Z/
Coastal Waters from Point Pinos to Point Piedras Blancas
California out to 10 nm-
856 AM PDT Mon Apr 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Coastal Waters from Point Pinos to Point Piedras 
  Blancas California out to 10 nm.

* WHEN...Until 9 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ535-060000-
/O.CON.KMTR.SC.Y.0064.210405T2200Z-210406T0400Z/
Monterey Bay-
856 AM PDT Mon Apr 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

* WHAT...West winds 10 to 20 kt with gusts up to 30 kt expected.

* WHERE...Monterey Bay.

* WHEN...From 3 PM this afternoon to 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
122 
WHUS76 KMTR 052104
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
204 PM PDT Mon Apr 5 2021

PZZ570-060515-
/O.CON.KMTR.SC.Y.0063.000000T0000Z-210406T1000Z/
Waters from Point Arena to Point Reyes 10-60 NM-
204 PM PDT Mon Apr 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas 8 to 10 feet at 11 seconds.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...Until 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ571-060515-
/O.CON.KMTR.SC.Y.0062.210405T2200Z-210406T1000Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
204 PM PDT Mon Apr 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

* WHAT...Northwest winds 10 to 20 kt expected.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...Until 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ576-060515-
/O.CON.KMTR.SC.Y.0062.000000T0000Z-210406T1000Z/
Waters from Point Pinos to Point Piedras Blancas 10-60 NM-
204 PM PDT Mon Apr 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt.

* WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 
  60 NM.

* WHEN...Until 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ560-060400-
/O.CON.KMTR.SC.Y.0064.210405T2200Z-210406T0400Z/
Coastal Waters from Pigeon Point to Point Pinos California out to
10 nm-
204 PM PDT Mon Apr 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt 
  expected.

* WHERE...Coastal Waters from Pigeon Point to Point Pinos 
  California out to 10 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ565-060515-
/O.CON.KMTR.SC.Y.0062.000000T0000Z-210406T1600Z/
Coastal Waters from Point Pinos to Point Piedras Blancas
California out to 10 nm-
204 PM PDT Mon Apr 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Coastal Waters from Point Pinos to Point Piedras 
  Blancas California out to 10 nm.

* WHEN...Until 9 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ535-060400-
/O.CON.KMTR.SC.Y.0064.210405T2200Z-210406T0400Z/
Monterey Bay-
204 PM PDT Mon Apr 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...West winds 10 to 20 kt with gusts up to 30 kt expected.

* WHERE...Monterey Bay.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
108 
WHUS76 KMTR 060412
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
912 PM PDT Mon Apr 5 2021

PZZ535-560-060515-
/O.EXP.KMTR.SC.Y.0064.000000T0000Z-210406T0400Z/
Monterey Bay-
Coastal Waters from Pigeon Point to Point Pinos California out to
10 nm-
912 PM PDT Mon Apr 5 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds are no longer meeting small craft criteria, but will
increase again by late Tuesday afternoon.

$$

PZZ565-061000-
/O.EXT.KMTR.SC.Y.0062.000000T0000Z-210406T1000Z/
Coastal Waters from Point Pinos to Point Piedras Blancas
California out to 10 nm-
912 PM PDT Mon Apr 5 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Coastal Waters from Point Pinos to Point Piedras 
  Blancas California out to 10 nm.

* WHEN...Until 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ570-061000-
/O.CON.KMTR.SC.Y.0063.000000T0000Z-210406T1000Z/
Waters from Point Arena to Point Reyes 10-60 NM-
912 PM PDT Mon Apr 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas 8 to 10 feet at 11 seconds.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...Until 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ571-061000-
/O.CON.KMTR.SC.Y.0062.000000T0000Z-210406T1000Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
912 PM PDT Mon Apr 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts to 25 kt expected.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...Until 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ576-061000-
/O.CON.KMTR.SC.Y.0062.000000T0000Z-210406T1000Z/
Waters from Point Pinos to Point Piedras Blancas 10-60 NM-
912 PM PDT Mon Apr 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt.

* WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 
  60 NM.

* WHEN...Until 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 4, 11:29 PM PDT, 3 hours 3 minutes earlier.

Area forecast discussion, Apr 4, 11:29 PM PDT, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
1129 PM PDT Sun Apr 4 2021

.SYNOPSIS...Temperatures will remain near normal to slightly
below normal through the week. No rain is expected through next
weekend.

&&

.DISCUSSION...As of 9:20 PM PDT Sunday...A deep marine layer and
continued onshore flow kept temperatures slightly below normal
across our region today. The marine layer was deep enough for
stratus clouds to mix out by this afternoon, but by then mid and
high clouds streaming in from the southwest filtered the sun to
some extent and limited afternoon warming.

The Fort Ord Profiler indicated the marine inversion had become
less defined during the afternoon, but in the past few hours the
inversion has reset somewhat lower, at about 2300 feet, as a weak
shortwave ridge briefly developed over CA. Meanwhile, satellite
shows areas of low clouds beginning to redevelop this evening as
high clouds drift off to the southeast. Expect low clouds to
gradually become widespread overnight as the marine layer remains
deep, or deepens further in response to a trough dropping
southeast through the Pac NW and far NE CA late tonight. As that
trough passes to our northeast on Monday, it will drag a dry cold
front across our area. Cooling aloft tomorrow should be
sufficient to weaken the marine inversion and mix out low clouds
in most areas by afternoon. So, although a cooler airmass will
move into our area by tomorrow, afternoon highs should end up near
persistence due to extra sunshine.

No significant changes are expected for the week ahead. Models
agree that the upper low that is currently centered about 800
miles west of San Francisco will remain well offshore, and even
drift farther west by midweek. Thus, dry weather will continue
through the work week, and probably into next weekend as well,
given that most GFS and ECMWF ensemble members keep us dry.
Temperatures are expected to remain near normal, or slightly
below, through the forecast period.

&&

.AVIATION...as of 11:30 PM PDT Sunday...For the 06Z TAFs. With
the exception of a few lingering clouds over the coastal ranges
and hills, are observing VFR at the terminals this evening. Marine
layer is running between 2500-3000ft tonight and looking like it
will remain at that range through tomorrow morning. As such, will
see a gradual return to MVFR across the terminals with BKN and OVC
cigs between that range tonight that will last through mid-
morning. VFR will quickly return by late morning for most of the
terminals through the end of the TAF period, with the exception of
the Bay Terminals where MVFR cigs between 2500-3000ft will return
tomorrow evening.

Vicinity of KSFO...Breezy conditions at the Bay Terminals tonight
with onshore W winds between 15-20kts and VFR conditions. Will see
clouds from the coastal ranges as well as marine stratus move over
the terminals (MVFR, 2500-3000ft) along with diminishing winds
tonight and into tomorrow morning. VFR will return to the Bay
Terminals by the afternoon and then be followed up by a return to
MVFR by 4Z as BKN cigs return to the Bay Area. Onshore winds will
then pick up again tomorrow afternoon and range between 10-15kts
through the end of the TAF period.

SFO Bridge Approach...Similar to KSFO.

Monterey Bay Terminals...Stratus over portions of the Santa
Lucias and along the elevated ranges of the Salinas Valley has
slowly moved into portions of the MRY and SNS terminals ahead of
the marine stratus that will gradually move inland tonight. As
such, expect MVFR cigs tonight and through the morning, with a few
brief periods of IFR cigs possible early Monday morning that will
depend on the depth of the marine layer by that time. Have not
added those cigs onto the TAFs as these conditions currently nor
looking likely except for a few isolated patches outside of the
TAF rings. Will be monitoring development in the area closely
overnight.

&&

.MARINE...as of 10:43 PM PDT Sunday...Winds from the northwest
increasing this evening into Monday  along the California coast,
creating hazardous seas for smaller  vessels, gustier conditions
south of Pigeon Point to the Monterey  Bay and down past Point Sur
and the Big Sur coast. A weak  southerly swell is moving through
the waters, but impacts are too  limited to be added to the
current forecast. The swell remains  moderate period and out of
the northwest which will continue with  otherwise diminishing
period through the week.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .Tday...SCA...Pt Arena to Pigeon Pt 10-60 nm from 9 AM
             SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm

&&

PUBLIC FORECAST: Dykema
AVIATION: Diaz
MARINE: Canepa

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayarea

Nearby

Small Craft Advisories in California, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.